# SDR DHL2004763002

- Difficulty date: January 8, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 2612 · Fire Detection
- Part: Bracket
- Part number: 69689553
- Part serial: NA
- Condition: Missing
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 FAULT DETECTOR LIGHT INTERMITTENT DURING FLIGHT.  DEFERRED PER MEL 26-9 CAT-C DMI 15327.  REF DMI 15327 (NR 1 FAULT DETECTOR LIGHT INTERMITTENT DURING FLIGHT.  FOUND LOOP CHAFING WHERE BRACKET WAS MISSING.  INSTALLED SERVICEABLE BRACKET P/N: 69-68955-3, IAW B-727 OHM 71-02-01.  OPS CHECKED GOOD IAW MM 26-11-0.  THIS CLEARS DMI 15327.
